# SDR DJFA2006362

- Difficulty date: December 17, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N715TA
- Make and model: Beech 400A
- Aircraft serial: RK189
- Aircraft time: 7,591 hours, 6,207 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Link
- Part number: 20200081
- Condition: Broken
- Location: Thrust Reverser
- Component: Thrust Reverser
- Component part number: 2250012513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KTEB-KHPN TRIP# 1118794 ON LANDING THE CREW OBSERVED THAT THE LEFT THRUST REVERSER WAS DIFFICULT TO DEPLOY.  MAINTENANCE FOUND THE LEFT LOWER OUTBOARD IDLER ARM CRACKED AND BROKEN AT THE TR DOOR END BUSHING.  THE FAILIED ARM CAUSED ADDITIONAL DAMAGE TO THE TR DOOR AND ATTACHING STRUCTURE.  MAINTENANCE REPLACED THE TR ASSEMBLY AND STANG.
